MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 C 701 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 C 701 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05641489001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hdlc4 reagent lot number was 67451701 with an expiration date of 30-sep-2024.The gluc reagent lot number was 67427101 with an expiration date of 31-jan-2024.The last gluc calibration was performed on (b)(6) 2023 and it was ok with no alarms.The last hdl calibration was performed on (b)(6) 2023 and it was ok with no alarms.Qc recovery before the event was verbally provided by the customer and it was acceptable.The alarm trace did not show any abnormalities.The field service engineer (fse) found that the sample probe at the reaction cells was misaligned.He realigned the sample probe.The customer performed qc and it was acceptable.The fse did a performance check and the instrument was performing within specifications.The service actions (realigning the sample probe) resolved the issue.No further issues were reported afterward.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient's serum sample tested with hdl-cholesterol gen.4 (hdlc4) assay and 2 patients' serum samples tested with glucose hk gen.3 (gluc3) assay on a cobas 8000 cobas c701 analyzer.Sample 1 (patient 1) was tested for hdlc4: initial result: 0 mg/dl.Repeat result: 59 mg/dl.Sample 2 (patient 2) was tested for gluc3: initial result: 0 mg/dl.Repeat result: 89 mg/dl.Sample 3 (patient 3) was tested for gluc3: initial result: 0 mg/dl.Repeat result: 110 mg/dl.No questionable results were reported outside the laboratory.The zero results prompted the repeat of the samples.The repeat results were deemed to be correct.

Brand Name
COBAS 8000 C 701 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18317274
Report Number1823260-2023-03967
Device Sequence Number6278766
Product Code JJE
UDI-Device Identifier04015630928255
UDI-Public04015630928255
Combination Product (Y/N)Y
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05641489001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2023
Initial Report FDA Received Date12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR
Patient SexMale